# SDR CALA2023040401043

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737-8
- Aircraft serial: 28946
- Aircraft time: 72,997 hours, 26,706 cycles
- System (JASC): 5241 · Galley Doors
- Part: Shaft
- Part number: 146A61091
- Condition: Unknown
- Location: Door 1 R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLT COMPLETION AND ON PREFLIGHT FOR NEXT FLIGHT-DOOR 1R OU TSIDE HANDLE IN VERTICAL POS FOUND FOWARD SERVICE DOOR HANDLE SHAFT SPRING WORN. REPLACED FORWARD SERVICE DOOR HANDLE SHAFT ASSY P/N 146A6109-1 PER AMM 52-41-11-400-800. INSTALLED DOOR LINING PER AMM 52-41-31. VERIFIED ALL RII REQUIREMENTS PER GMM 09-25-05.
